A METHOD FOR SOLVING GENERAL SINGULAR EQUATIONS AND ITS APPLICATION


Koca B. B. , Sadik N.

COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, vol.68, no.1, pp.871-882, 2019 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 68 Issue: 1
  • Publication Date: 2019
  • Doi Number: 10.31801/cfsuasmas.484955
  • Title of Journal : COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS
  • Page Numbers: pp.871-882

Abstract

In this paper we present a new method for solving general singular equations of normal type. As an application of this method, we give a solution for a class of convolution-type integral equations.